# SDR AALA20120815010

- Difficulty date: August 15, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 35,732 hours, 14,863 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE PAN GOUGED AND TEFLON BUTTON MISSING.  REPLACED HANDLE MECHANISM WITH NEW TEFLON BUTTON AND HANDLE PAN PER ESO 60651 AND EA COMP-52-025539.
